# SDR DLL13962554

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: 4l Door
- Component: MV10S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WEAK AT 4L.
